Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On finite invariant measures for Markov operators

Author: M. Falkowitz
Journal: Proc. Amer. Math. Soc. 38 (1973), 553-557
MSC: Primary 47D05; Secondary 28A65
MathSciNet review: 0312318
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two lemmas on proper vectors of convex linear combination of operators and semigroups in a Banach space are proved. They are applied to problems of invariant measures for Markov operators.

References [Enhancements On Off] (What's this?)

  • [1] S. R. Foguel, On convex power series of a conservative Markov operator (to appear).
  • [2] -, The ergodic theory of Markov processes, Van Nostrand Math. Studies, no. 21, Van Nostrand, Princeton, N.J., 1969. MR 41 #6299. MR 0261686 (41:6299)
  • [3] M. Lin, Semi-groups of Markov operators (to appear). MR 0320275 (47:8814)
  • [4] S. Horowitz, On finite invariant measures for sets of Markov operators, Proc. Amer. Math. Soc. (to appear). MR 0296258 (45:5319)
  • [5] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R.I., 1948. MR 9, 594. MR 0025077 (9:594b)
  • [6] A. Brunel, New conditions for existence of invariant measures in ergodic theory, Contributions to Ergodic Theory and Probability (Proc. Conf. Ohio State Univ., Columbus, Ohio, 1970), Springer-Verlag, Berlin and New York, 1970, pp. 7-17. MR 42 #3253. MR 0268355 (42:3253)
  • [7] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., no. 12, Interscience, New York, 1962. MR 27 #2808. MR 0152834 (27:2808)
  • [8] S. R. Foguel, Remarks on conservative Markov processes, Israel J. Math. 6 (1968), 381-383. MR 39 #4939. MR 0243618 (39:4939)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05, 28A65

Retrieve articles in all journals with MSC: 47D05, 28A65

Additional Information

Keywords: Markov operators, invariant measures, proper vectors
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society